MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295251
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
The power cord shows damage as the insulation is burnt.
 
Additional Manufacturer Narrative
One kendall scd 700 sequential compression system was reported condition of, "power cord shows damage as the insulation is burnt¿.The unit was triaged and the customer¿s reported condition was confirmed.The potential root causes are customer misuse by running over the cord with hospital bed or due to the procedure used to unplug the unit and the procedure of wrapping of the cord around the bed hook a review of the device history record shows that this unit was manufactured and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7117151
Report Number3006451981-2017-05860
Device Sequence Number1358022
Product Code JOW
UDI-Device Identifier10884521129580
UDI-Public10884521129580
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2026
Device Model Number295251
Device Catalogue Number295251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer11/29/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1